# SDR ABXA9701168

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 99107345
- Condition: Cracked
- Location: Bs 485-503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE LT CUSP WEB AT F/STA 485 TO 503 CRACKED.  REPAIRED CRACKED AREA IAW DC-9 SRM 53-01.
